American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] A. Melman. On Pellet$'$s Theorem for a class of lacunary polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Luca Dieci and Alessandro Pugliese. Hermitian matrices of three parameters: perturbing coalescing eigenvalues and a numerical method. Math. Comp. 84 (2015) 2763-2790.
Abstract, references, and article information   
View Article: PDF

[4] Adi Ben-Israel. Projectors on Intersections of Subspaces. Contemporary Mathematics 636 (2015) 41-50.
Book volume table of contents
View Article: PDF

[5] Jeremy Levick, Rajesh Pereira and David W. Kribs. The four-dimensional Perfect-Mirsky Conjecture. Proc. Amer. Math. Soc. 143 (2015) 1951-1956.
Abstract, references, and article information   
View Article: PDF

[6] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749. MR 3271275.
Abstract, references, and article information   
View Article: PDF

[7] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[8] Peng Zhang, Yuxiang Gao, Janet Fierson and Yuefan Deng. Eigenanalysis-based task mapping on parallel computers with cellular networks. Math. Comp. 83 (2014) 1727-1756.
Abstract, references, and article information   
View Article: PDF

[9] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[10] Vladimir Balan. Spectral Algebra of the Chernov and Bogoslovsky Finsler Metric Tensors. Contemporary Mathematics 601 (2013) 23-30.
Book volume table of contents   
View Article: PDF

[11] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information   
View Article: PDF

[12] Xiongping Dai, Yu Huang and MingQing Xiao. Extremal ergodic measures and the finiteness property of matrix semigroups. Proc. Amer. Math. Soc. 141 (2013) 393-401. MR 2996944.
Abstract, references, and article information   
View Article: PDF

[13] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[14] Xinzhen Zhang, Liqun Qi and Yinyu Ye. The cubic spherical optimization problems. Math. Comp. 81 (2012) 1513-1525.
Abstract, references, and article information   
View Article: PDF

[15] Sergeĭ Sergeev. An application of the max-plus spectral theory to an ultradiscrete analogue of the Lax pair. Contemporary Mathematics 580 (2012) 117-133.
Book volume table of contents   
View Article: PDF

[16] J. D. Reid. On the macro structure of torsion free groups. Contemporary Mathematics 576 (2012) 287-295.
Book volume table of contents   
View Article: PDF

[17] Leonid Pastur and Mariya Shcherbina. Eigenvalue Distribution of Large Random Matrices. Math. Surveys Monogr. 171 (2011) MR 2808038.
Book volume table of contents

[18] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[19] Rostyslav Kozhan. Equivalence classes of block Jacobi matrices. Proc. Amer. Math. Soc. 139 (2011) 799-805. MR 2745633.
Abstract, references, and article information   
View Article: PDF

[20] A. Melman. Generalizations of Gershgorin disks and polynomial zeros. Proc. Amer. Math. Soc. 138 (2010) 2349-2364. MR 2607864.
Abstract, references, and article information   
View Article: PDF

[21] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Constantin Costara and Thomas Ransford. On local irreducibility of the spectrum. Proc. Amer. Math. Soc. 135 (2007) 2779-2784. MR 2317952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jor-Ting Chan, Chi-Kwong Li and Nung-Sing Sze. Mappings preserving spectra of products of matrices. Proc. Amer. Math. Soc. 135 (2007) 977-986. MR 2262897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia